Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 2:47 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 43 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 2:47 PM CDT (19:47 UTC)
- Expired
- Apr 25, 2015, 3:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Mobile County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 2:56 PM CDT | TSTM WND DMG | 3 N Semmes, AL | PUBLIC REPORTS POWER LINES DOWN ALONG MCCRARY RD BETWEEN SPICE POND AND LOTT ROADS. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 25, 2:59 PM CDT | TSTM WND DMG | Ene Tanner Williams, AL | POWER LINES DOWN ON WILMER RD NEAR TANNER WILLIAMS RD. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 25, 3:00 PM CDT | TSTM WND DMG | 2 Nne Grand Bay, AL | LARGE TREE DOWN...BROKEN AT TRUNK AT GRAND BAY-WILMER AND INTERSTATE 10. |
| Apr 25, 3:07 PM CDT | TSTM WND DMG | 3 W Midtown Mobile, AL | LARGE TREE FELLED ON THE CAMPUS OF THE UNIVERSITY OF SOUTH ALABAMA. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 25, 3:07 PM CDT | TSTM WND DMG | 5 N Grand Bay, AL | PUBLIC REPORTS A LARGE TREE DOWN ON GRAND BAY WILMER RD NEAR SAMS SUPER BURGER. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 25, 3:07 PM CDT | TSTM WND DMG | 5 Nw Midtown Mobile, AL | TREE DOWN IN ROADWAY ON BEAR FORK RD NEAR MOFFETT RD. REPORT RELAYED VIA SOCIAL MEDIA. |
| Apr 25, 3:27 PM CDT | TSTM WND GST 37 | 5 Nnw Daphne, AL | MEAHER PARK CMAN STATION REPORTED A 37MPH GUST ASSOCIATED WITH SEVERE THUNDERSTORM PASSAGE. |
| Apr 25, 3:27 PM CDT | TSTM WND GST 37 | 5 Nnw Daphne, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS54 KMOB 251947
SVRMOB
ALC003-097-252030-
/O.NEW.KMOB.SV.W.0030.150425T1947Z-150425T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 330 PM CDT
* AT 246 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF SEMMES TO NEAR
PASCAGOULA...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOBILE... PRICHARD... SARALAND...
SATSUMA... CHICKASAW... CREOLA...
MIDTOWN MOBILE... THEODORE...
REGIONAL AIRPORT IN WEST MOBILE... GRAND BAY...
TILLMANS CORNER... DOWNTOWN MOBILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3038 8839 3089 8841 3101 8791 3065 8793
3072 8797 3070 8798 3068 8798 3070 8799
3072 8799 3074 8802 3067 8803 3068 8803
3075 8804 3043 8811
TIME...MOT...LOC 1946Z 246DEG 51KT 3086 8836 3031 8854
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:07 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 25, 1:07 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 107 PM CDT SAT APR 25 2015 .AVIATION...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE TONIGHT. /13 .PREV DISCUSSION... /ISSUED 1115 AM CDT SAT APR 25 2015/ UPDATE...THE FORECAST HAS BEEN UPDATED TO REFLECT NEWLY ISSUED SEVERE THUNDERSTORM WATCH 111 IN EFFECT FOR SOUTHEAST MISSISSIPPI THROUGH 6 PM THIS EVENING. CURRENT SATELLITE IMAGERY INDICATED AN INCREASING AREA OF THUNDERSTORMS OVER CENTRAL LOUISIANA MOVING EASTWARD. DOWNSTREAM...BREAKS IN THE CLOUDS THIS MORNING HAVE ALLOWED INSTABILITY LEVELS TO INCREASE WITH MLCAPE VALUES OF 1000-1500 J/KG ACROSS THE AREA. IN ADDITION...DEEP LAYER SHEAR VALUES AROUND 50 KTS AND STEEP MID LEVEL LAPSE RATES WILL FAVOR LARGE HAIL IN THE STRONGER STORMS THIS AFTERNOON ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE TORNADO THREAT IS MINIMAL DUE TO WEAK SR HELICITY AS SFC WINDS REMAIN SOUTHWEST. UPDATES HAVE ALREADY BEEN SENT. /13 PREV DISCUSSION... /ISSUED 630 AM CDT SAT APR 25 2015/ SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT... WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE EVENING HOURS. FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST. THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL. MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST... SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA. LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED. RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME HIGHS IN THE 70S EXPECTED. FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT EXPECTED. MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 89 67 83 63 / 10 10 05 20 40 PENSACOLA 72 87 70 83 66 / 20 10 05 20 30 DESTIN 74 82 70 81 64 / 20 20 10 20 30 EVERGREEN 68 89 62 83 57 / 10 10 05 10 30 WAYNESBORO 67 90 64 80 61 / 10 05 05 20 30 CAMDEN 68 89 61 80 59 / 10 05 05 10 20 CRESTVIEW 70 90 65 86 63 / 20 10 05 20 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1045 AM CDT SAT APR 25 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR THIS AFTERNOON. GMZ630>635-650-655-670-675-261200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 8:51 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM TSTM WND DMG 3 NNW BREWTON 31.15N 87.08W
04/25/2015 ESCAMBIA AL BROADCAST MEDIA
12-15 INCH DIAMETER TREE UPROOTED OFF MISTY LANE NEAR
BREWTON. TIME ESTIMATED FROM RADAR.
&&
RROGERSLocal storm report, Apr 25, 11:19 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1119 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG SSE CAMPTON 30.87N 86.52W
04/25/2015 OKALOOSA FL FIRE DEPT/RESCUE
LARGE DIAMETER TREE WAS UPROOTED AND CAUSED MINOR DAMAGE
TO A HOUSE.
&&
RROGERSSpecial weather statement, Apr 25, 2:13 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT SAT APR 25 2015
MSZ079-252015-
GEORGE MS-
213 PM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GEORGE COUNTY UNTIL
315 PM CDT...
AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF WADE...OR 15 MILES SOUTHWEST OF LUCEDALE...MOVING EAST AT 80 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCEDALE... CENTRAL... WARD...
EVANSTON... RUBLE... GIBSON LANDING...
VAUGHN... SHIPMAN... BARTON...
DEAN LANDING... MOVELLA... WATERS LANDING...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
&&
LAT...LON 3098 8843 3075 8843 3073 8848 3074 8886
3079 8889 3080 8888
TIME...MOT...LOC 1912Z 248DEG 69KT 3075 8876Local storm report, Apr 25, 2:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 2 N DEER PARK 31.24N 88.31W
04/25/2015 WASHINGTON AL EMERGENCY MNGR
LARGE TREE DOWN ACROSS HWY 45 NORTH OF DEER PARK. TIME
ESTIMATED FROM RADAR.
&&
RROGERSSpecial weather statement, Apr 25, 2:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
230 PM CDT SAT APR 25 2015
ALZ052-053-055-062-252030-
MONROE AL-UPPER BALDWIN AL-WASHINGTON AL-CLARKE AL-
230 PM CDT SAT APR 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BALDWIN...
SOUTHWESTERN MONROE...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN CLARKE
COUNTIES UNTIL 330 PM CDT...
AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MCINTOSH...OR 17 MILES SOUTH OF JACKSON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
FRISCO CITY... MEGARGEL... URIAH...
HOMEWOOD... SERANGE... TENSAW...
BARLOW BEND... CHOCTAW BLUFF... HIXON...
WALKER SPRINGS... OLD SALEM... ELISKA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
LAT...LON 3135 8734 3135 8735 3132 8736 3130 8740
3126 8743 3126 8748 3123 8755 3124 8762
3120 8762 3112 8795 3115 8794 3115 8797
3117 8798 3117 8799 3130 8804 3158 8742
TIME...MOT...LOC 1929Z 248DEG 31KT 3126 8791The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:23 AM CDT | Special Weather Statement | MOB | Choctaw | 37 min |
| Apr 25, 4:27 AM CDT | Special Weather Statement | MOB | Mobile | 33 min |
| Apr 25, 4:35 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 32 min |
| Apr 25, 5:17 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 43 min |
| Apr 25, 5:41 AM CDT | Tornado Warning | MOB | Escambia | 34 min |
| Apr 25, 5:54 AM CDT | Tornado Warning | MOB | Covington, Escambia | 36 min |
| Apr 25, 6:14 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 61 min |
| Apr 25, 6:21 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 39 min |
| Apr 25, 7:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| Apr 25, 7:15 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 60 min |
| Apr 25, 1:28 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 62 min |
| Apr 25, 2:21 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 24 min |
| Apr 25, 2:30 PM CDT | Special Weather Statement | MOB | Monroe | 60 min |
| Apr 25, 2:48 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 27 min |
| Apr 25, 3:09 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 25, 3:26 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 64 min |
| Apr 25, 3:37 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Escambia | 53 min |
| Apr 25, 3:48 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 57 min |
| Apr 25, 4:06 PM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 25, 4:18 PM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 24 min |
| Apr 25, 5:36 PM CDT | Special Marine Warning | MOB | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.